# SDR AALA202503178586

- Difficulty date: December 26, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 57,247 hours, 39,519 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5713006020400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON FR36 VERTICAL STRINGER 2, ZONE 1 HOLE, CRACK DIRECTION AT 12 O CLOCK LOOKING AFT. D=0.180 IN APPROX. MAINTENANCE PERFORMED INTERIM (BUSHING REPAIR) LOC. ON FR 36 VERTICAL STRINGER 2, ZONE 1 AND FLOOR  BEAM +Y765 IAW EA 360855.
